Order Article Reprints
Journal: Symmetry, 2018
Volume: 10
Number: 541
Article:
Factorizations of Symmetric Macdonald Polynomials
Authors:
by
Laura Colmenarejo, Charles F. Dunkl and Jean-Gabriel Luque
Link:
https://www.mdpi.com/2073-8994/10/11/541
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.